| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 6, 2011, no. 29-32


S. K. Datta, A. Biswas
      On comparative generalised growth properties of composite meromorphic functions
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1405-1412.

S. K. Datta, M. Mallik
      Sharing and _{(t)}L*-(p,q)th order of meromorphic and entire functions
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1413-1419.

S. K. Datta, M. Mallik
      Relative L-order and related comparative growth properties of entire functions in terms of their minimum modulus
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1421-1435.

S. K. Datta, M. Mallik
      A note on relative L-order and relative L*-order of entire functions
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1437-1444.

P. A. Damianou
      On prime values of cyclotomic polynomials
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1445-1456.

Z. Retchkiman Konigsberg
      Modeling and stability analysis for a class of queuing systems by means of timed Petri nets, Lyapunov methods and max-plus algebra
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1457-1476.

Z. Retchkiman Konigsberg
      Modeling and scheduling design for a class of queuing systems by means of timed Petri nets and max-plus algebra
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1477-1493.

J. A. de Wet
      Mass of the proton without lattice QCD
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1495-1499.

Chillali Abdelhakim
      Elliptic curve of the ring \mathbb{F}_q[\epsilon] \epsilon^n=0
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1501-1505.

Zhihong Liu, Yingchun Li
      Normal families of meromorphic functions concerning shared fixed-points
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1507-1511.

B. K. Thomas, K. A. Germina
      Distance compatible set-labeling of graphs
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1513-1520.

V. Karthikeyan, M. Rajasekar
      Strong \gamma-syncronization in fuzzy automata
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1521-1528.

Sang Moon Lee, Kyung Ho Kim
      A note on HS-algebras
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1529-1534.

R. Turkmen, Z. Ulukok
      Inequalities for singular values of positive semidefinite block matrices
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1535-1545.

S. Lekkoksung
      Intuitionistic fuzzy semiprime ideals of ordered \Gamma-semigroups
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1547-1555.

M. Aslam Malik, M. Khalid Mahmood
      Some invariant subsets of Q*(\sqrt{n}) under the action of PSL(2,Z)
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1557-1565.

M. Ghanem
      Some extensions of commutative clean rings
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1567-1572.

N. R. Mangalambal
      E-compactifications through classes of functions
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1573-1580.

Zhongyi Xiang
      Dynamical behavior of a chemostat model concerning impulsive state feedback control strategy
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1581-1587.

Da-Xue Chen, Guang-Hui Liu
      Oscillatory and asymptotic properties of second-order nonlinear neutral dynamic equations on time scales
      Int. Math. Forum, Vol. 6, 2011, no. 29-32, 1589-1600.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |